Sh:397

Bib entry
@article{Sh:397,
 author = {Shelah, Saharon},
 title = {{Factor = quotient, uncountable Boolean algebras, number of endomorphism and width}},
 journal = {Math. Japon.},
 fjournal = {Mathematica Japonica},
 volume = {37},
 number = {2},
 year = {1992},
 pages = {385--400},
 issn = {0025-5513},
 mrclass = {06E05 (03C05 03E35 03G05)},
 mrnumber = {1159041},
 mrreviewer = {Martin Weese},
 note = {\href{https://arxiv.org/abs/math/9201250}{arXiv: math/9201250}},
 arxiv_number = {math/9201250}
}